Yesterday was my first day on venlafaxine/effexor. I took 25 mg, which was definitely too high a dose for my sensitive brain. At first it just made me feel a bit floaty and drowsy and a few hours later I noticed I was even more dizzy than usual. But the bad side effects came on at night. My head started to feel really warm and foggy, almost like I was drunk, and my blood pressure increased a lot. My heart started skipping beats occasionally and I couldn’t fall asleep for several hours. This morning I woke up totally wired, despite getting 4 hours of sleep. It feels like I’ve drunk 5 cups of coffee, but without the benefit of mental alertness. I also have a slight tremor. Part of me wants to give up the drug entirely, but I decided to lower my dose to 12.5 mg today to see if I can tolerate it better. I can’t believe my doctor wanted me to start even higher than 25 mg!
A post was merged into an existing topic: DizzyQueen’s Diary
This would be better as a Diary Entry, so I’ve created you one :).